MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 142" 15 DROP PRIMARY SET W/3 MICROCLAVE®, REMV 3 GANG 1O2® MANIFOLD W/CHECK VALV; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 142" 15 DROP PRIMARY SET W/3 MICROCLAVE®, REMV 3 GANG 1O2® MANIFOLD W/CHECK VALV; STOPCOCK, I.V. SET
Catalog Number B33807
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/01/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3 - date of event - the date of event is unknown, and 01 feb 2026 has been used as a placeholder.The device has been requested for evaluation- it has not been received.The investigation is pending.
 
Event or Problem Description
Event occurred regarding a primary set w/3 microclave, remv 3 gang manifold with check valve, rotating luer, 2 ext where it was reported that there was a particle in the drip chamber of the iv extension tubing.Patient involvement and patient harm are unknown.

Brand Name
142" 15 DROP PRIMARY SET W/3 MICROCLAVE®, REMV 3 GANG 1O2® MANIFOLD W/CHECK VALV
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key24415818
Report Number9617594-2026-00167
Device Sequence Number10569346
Product Code FMG
UDI-Device Identifier00887709081536
UDI-Public(01)00887709081536(17)300901(10)14575757
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberB33807
Device Lot Number14575757
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/03/2026
Supplement Date Received by Manufacturer03/20/2026
Initial Report FDA Received Date02/23/2026
Supplement Report FDA Received Date05/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown